Recurrence and transience of branching diffusion processes on Riemannian manifolds

File Description SizeFormat 
Recurrence and transience of branching diffusion.pdf325.4 kBAdobe PDFView/Open
Title: Recurrence and transience of branching diffusion processes on Riemannian manifolds
Authors: Grigor'yan, A
Kelbert, M
Item Type: Journal Article
Issue Date: 1-Jan-2003
Citation: ANN PROBAB Vol.( 31 ) No.( 1 ) pp 244 - 284
URI: http://hdl.handle.net/10044/1/368
Publisher Link: http://dx.doi.org/10.1214/aop/1046294311
ISSN: 0091-1798
Copyright Statement: © 2003 The Authors
Appears in Collections:Pure Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons